# SDR 96ZZZM623

- Difficulty date: March 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703S
- Make and model: Boeing 737-2T4
- Aircraft serial: 22529
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 655280915
- Condition: Intermittent
- Location: Nr 1 Engine
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON LANDING AT TPA, THE NR 1 ENGINE OVERHEAT LIGHT CAME ON INTERMITTENTLY.  THE FIRE DETECTION ACCESSORY UNIT WAS REPLACED, SUBSEQUENT SYSTEM TEST WAS SATISFACTORY PER BOEING MM 26-11-0.
